Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Quasi-hyperbolic planes in hyperbolic groups
HTML articles powered by AMS MathViewer

by Mario Bonk and Bruce Kleiner PDF
Proc. Amer. Math. Soc. 133 (2005), 2491-2494 Request permission

Abstract:

The hyperbolic plane $\mathbb {H}^2$ admits a quasi-isometric embedding into every hyperbolic group which is not virtually free.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 20F67
  • Retrieve articles in all journals with MSC (2000): 20F67
Additional Information
  • Mario Bonk
  • Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109-1109
  • MR Author ID: 39235
  • Email: mbonk@umich.edu
  • Bruce Kleiner
  • Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109-1109
  • Email: bkleiner@umich.edu
  • Received by editor(s): January 21, 2003
  • Published electronically: April 12, 2005
  • Additional Notes: The first author was supported by NSF grant DMS-0200566.
    The second author was supported by NSF grants DMS-9972047 and DMS-0204506.
  • Communicated by: Ronald A. Fintushel
  • © Copyright 2005 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 133 (2005), 2491-2494
  • MSC (2000): Primary 20F67
  • DOI: https://doi.org/10.1090/S0002-9939-05-07564-7
  • MathSciNet review: 2146190